# SDR SCNA20240327166

- Difficulty date: March 15, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 49,430 hours, 28,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST WAS FOUND CRACKED ON A WINDOW CHANGE. PERMEANT REPAIR INSTALLED REF 737-53-1336-01-GRP3CFG1&2-RH. WOK COMPLETED ON W/O 85892 AND ATS JOB 728977
